# SDR DALA2019110106351

- Difficulty date: October 31, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1340735) CORROSION ON UPPER FAYING SURFACE OF BOTH INBD & OUTBD DRAG FITTING AT LH WING IN REF. NRC 00506. (LH-MOT 1). CORRECTIVE ACTION: CORROSION LEVEL 2, CORROSION ON UPPER FAYING SURFACE OF BOTH INBD & OUTBD DRAG FITTING AT LH WING WAS REPAIRED PER ER/A 582683-14 AD REV ORIG AND ETI-57-19-133 REV 12.
